| Model Number |
TV-IL1428120-J |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was implanted with the ovation ix stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 2.5 years post initial procedure the patient presented with claudication of the right limb with circumferential mural thrombus narrowing the lumen.The physician elected to perform a thrombectomy and relined with another iliac limb.The intervention was successful and the patient was reported in good condition post procedure.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the right limb stenosis and additional endovascular procedure were confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable on the fourth postoperative day following a secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3 awareness date.H6 investigation finding codes; remove 3233.H6 investigation conclusion codes; remove 11.